We introduce a notion of generalized Flow-Box property valid for general singular distributions and sub-varieties (based on a dynamical interpretation). Just as in the usual Flow-Box Theorem, we characterize geometrical and algebraic conditions of (quasi) transversality in order for an analytic sub-variety X (not necessarily regular) to be a section of a line foliation. We also discuss the case of more general foliations. This study is originally motivated by a question of Jean-François Mattei (Invent Math 103(2):297–325, 1991, Theorem 3.2.1) about the existence of local slices for a (non-compact) Lie group action.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
Baum, P., Bott, R.: Singularities of holomorphic foliations. J. Differ. Geom. 7, 279–342 (1972)
Bellaïche, A., Risler, J.-J.: Sub-Riemannian geometry. In: Progress in Mathematics, vol. 144. Birkhäuser, Basel (1996)
Belotto, A.: Global resolution of singularities subordinated to a 1-dimensional foliation. J. Algebra 447, 397–423 (2016)
Belotto, A.: Resolution of Singularities in Foliated Spaces. PhD thesis. Université de Haute-Alsace, France (2013)
Bierstone, E., Milman, P.: Functoriality in resolution of singularities. Publ. Res. Inst. Math. Sci. 44(2), 609–639 (2008)
Ilyashenko, Y., Yakovenko, S.: Lectures on analytic differential equations. In: Graduate Studies in Mathematics, vol. 86. American Mathematical Society, Providence (2008)
Mattei, J.-F.: Modules de feuilletages holomorphes singuliers. I. Équisingularité (French) (Moduli of singular holomorphic foliations. I. Equisingularity). Invent. Math. 103(2), 297–325 (1991)
Mitera, Y., Yoshizaki, J.: The local analytical triviality of a complex analytic singular foliation. Hokkaido Math. J. 33(2), 275–297 (2004)
Palais, R.: On the existence of slices for actions of non-compact Lie groups. Ann. Math. (2) 73, 295–323 (1961)
We would like to thank Jean-François Mattei for bringing the problem to our attention and for the very useful discussions on the topic. Daniel Panazzolo was supported by ANR-16-CE40-0008. We would also like to thank the two anonymous referees for the many useful suggestions and the careful revision, in particular concerning Definition 4.10.
Dedicado à Felipe Cano, em comemoração dos seus 60 anos.
About this article
Cite this article
Belotto da Silva, A., Panazzolo, D. Generalized Flow-Box property for singular foliations. RACSAM 113, 3949–3965 (2019). https://doi.org/10.1007/s13398-018-0596-7
- Flow-Box theorem
- Resolution of singularities
Mathematics Subject Classification
- Primary 34C99
- Secondary 14B05